Severe Cold Relief Pe Recall
Get an alert when a recall is issued.
Questions & Answers
Side Effects & Adverse Reactions
This product contains acetaminophen. Severe liver damage may occur if:
- adult takes more than 12 caplets in 24 hours, which is the maximum daily amount
- child takes more than 5 doses in 24 hours
- taking with other drugs containing acetaminophen
- adult has 3 or more alcoholic drinks every day while using this product
If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, condult a doctor promptly.
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- with any other product containing diphenhydramine, even one used on skin
- if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping an MAOI, ask a doctor or pharmacist before taking this product.
- if you have ever had an allergic reaction to this product or any of its ingredients
- liver disease
- heart disease
- high blood pressure
- thyroid disease
- trouble urinating due to an enlarged prostate gland
- a cough accompanied by too much phlegm (mucus)
- a persistant or chronic cough such as occurs with smoking, asthma, or emphysema
- a breathing problem such as emphysema or chronic bronchitis
- taking the blood thinning drug warfarin
- taking sedatives or tranquilizers
- nervousness, dizziness, or sleeplessness occur
- pain, cough or nasal congestion gets worse or lasts more than 5 days (children) or 7 days (adults)
- fever gets worse or lasts more than 3 days
- redness or swelling is present
- new symptoms occur
- cough comes back or occurs with rash or headache that lasts
These could be signs of a serious condition.
There is currently no legal information available for this drug.
FDA Safety Alerts
There are currently no FDA safety alerts available for this drug.
There is currently no manufacturer warning information available for this drug.
FDA Labeling Changes
There are currently no FDA labeling changes available for this drug.
- temporarily relieves these symptoms of the common cold:
- runny nose
- minor aches and pains
- nasal congestion
- sore throat
- temporarily reduces fever
There is currently no drug history available for this drug.
There are no additional details available for this product.